# SDR SIMA201102403

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 27,854 hours, 25,912 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 145143
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3252 THE CREW REPORTED A SPOILER FAIL MESSAGE ON EICAS WITH THE SPOILER OPEN INDICATION WITH NO NOTICEABLE ACTUAL DEPLOYMENT IN FLIGHT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TESTED LEFT AND RIGHT INBOARD PROXIMITY SWITCHES AND OPERATED NORMALLY.  REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW EMB 145 AMM 27-63-0.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
